# SDR 95ZZZX3486

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700FP
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P068979633
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF UNSCHEDULED MAINTENANCE, THE RIGHT\LEFT ENGINE MOUNT FRAME TUBING WAS FOUND SEVERELY CORRODED IN AREAS COVERED BY HEAT PROTECTIVE SHIELDS.  THE STAINLESS STEEL SHIELDS ARE LINED WITH A FIBROUS MATERIAL WHICH IS IN DIRECT CONTACT WITH THE TUBING.  IT IS PRESSUMED THAT MOISTURE HAD ACCUMULATED IN THE COVERING CAUSING THE CORROSION.  THIS INSTALLATION IS APPROVED UNDER STC SE978NW AND INSTALLED IN 1981.  THERE IS NO KNOWN SPECIFIC REQUIREMENT TO REMOVE THE SHIELDS FOR PERIODIC INSPECTION.
